MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE 13X120MM DISTAL STEM MODULAR CEMENTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE 13X120MM DISTAL STEM MODULAR CEMENTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 308-02-13
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 01/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.(d10) concomitant devices: 320-40-00 - 145-deg pe 40mm hum liner +0: (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6).320-35-08 - small superior/posterior augglenoid plate,right: (b)(6).308-05-27 - distal fixation ring ha 27.5: (b)(6).308-10-00 - med prox body +0: (b)(6).308-15-01 - taper locking screw 0: (b)(6).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Approximately 2 month(s) and 12 day(s) post-operative of a right rtsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening.Patient noticed increased pain and decreased motion without reported inciting event.X-rays and ct scan confirm aseptic glenoid loosening.It was noted in the patients medical history, a further diagnosis of humeral stem loosening.There were also notations regarding previous events of extensive debridement; hemiarthroplasty (biological glenoid w/humeral resurfacing); revision of hemi to tsa w/poly glenoid; revision to rtsa w/allografting to glenoid; and removal of implants, abx spacer, and debridement prior to the onset of the loosening event.The patient underwent standard reverse with humeral reconstruction stem revision with the reported removal of the torque screw, humeral tray, humeral liner, glenosphere, glenosphere locking screw, glenoid base plate, and compression screw/locking cap.The patient was bone grafted on the glenoid side using iliac crest autograft and donor allograft.Glenosphere was not placed.Patient will have ct scan at 3 months to assess healing.If there is consolidation of the graft and the baseplate is solid, surgeon will go back and place a glenosphere and remove the upside-down liner and tray and place a new tray and liner.An update was reported that the patient was seen approximately 5 months after revision and stable x-rays, revision surgery still pending.The outcome of this event is now considered resolved and the clinical report indicates that this event is definitely not related to the device(s) and definitely related to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.Reported concomitant device(s): 320-40-00 - 145-deg pe 40mm hum liner +0: (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6).320-35-08 - small superior/posterior augglenoid plate,right: (b)(6).308-05-27 - distal fixation ring ha 27.5: (b)(6).308-10-00 - med prox body +0: (b)(6), 308-15-01 - taper locking screw 0: (b)(6).
 
Additional Manufacturer Narrative
Correction: please disregard this report as it was reported in error.Event was previously reported under report #1038671-2023-01117.

Brand Name
EQUINOXE 13X120MM DISTAL STEM MODULAR CEMENTED
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20777651
Report Number1038671-2024-04495
Device Sequence Number4387876
Product Code KWT
UDI-Device Identifier10885862267986
UDI-Public10885862267986
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number308-02-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexMale
Patient Weight103 KG
Patient EthnicityNon Hispanic
Patient RaceWhite